Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2022, 8:14 PM CST for Crawford County, Franklin County, Arkansas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2022, 8:14 PM CST (02:14 UTC)
- Expired
- Mar 6, 2022, 8:45 PM CST
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 8:34 PM CST | HAIL 1 | 1 Nne Mountainburg, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 427 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 678 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
144
WUUS54 KTSA 070214
SVRTSA
ARC033-047-070245-
/O.NEW.KTSA.SV.W.0006.220307T0214Z-220307T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
814 PM CST Sun Mar 6 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Franklin County in west central Arkansas...
Central Crawford County in northwestern Arkansas...
* Until 845 PM CST.
* At 814 PM CST, a severe thunderstorm was located 3 miles west of
Figure Five, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Van Buren... Cedarville...
Mountainburg... Alma...
Chester... Rudy...
Lake Fort Smith... Figure Five...
Fern... Concord...
Shibley... Piney...
Uniontown... Locke...
Dora... Furry...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 14.
Interstate 540 between mile markers 1 and 3.
Interstate 49 between mile markers 22 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3542 9430 3542 9434 3543 9435 3545 9440
3545 9441 3542 9443 3545 9444 3559 9446
3575 9415 3575 9413 3577 9412 3577 9411
3563 9396
TIME...MOT...LOC 0214Z 232DEG 41KT 3550 9441
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider3 follow-up statements
217
WWUS54 KTSA 070222
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
822 PM CST Sun Mar 6 2022
ARC033-047-070245-
/O.CON.KTSA.SV.W.0006.000000T0000Z-220307T0245Z/
Franklin AR-Crawford AR-
822 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHWESTERN FRANKLIN AND CENTRAL CRAWFORD COUNTIES...
At 822 PM CST, a severe thunderstorm was located near Cedarville,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Cedarville... Mountainburg...
Alma... Chester...
Rudy... Lake Fort Smith...
Fern... Concord...
Piney... Locke...
Furry...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 8 and 13.
Interstate 49 between mile markers 22 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3546 9432 3558 9438 3562 9439 3575 9415
3575 9413 3577 9412 3577 9411 3563 9396
3546 9425
TIME...MOT...LOC 0222Z 232DEG 41KT 3556 9432
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider024
WWUS54 KTSA 070229
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
829 PM CST Sun Mar 6 2022
ARC033-047-070245-
/O.CON.KTSA.SV.W.0006.000000T0000Z-220307T0245Z/
Franklin AR-Crawford AR-
829 PM CST Sun Mar 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR NORTHWESTERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES...
At 829 PM CST, a severe thunderstorm was located over Mountainburg,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Mountainburg... Chester...
Lake Fort Smith... Fern...
Locke... Piney...
This includes Interstate 49 between mile markers 26 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3551 9417 3559 9425 3566 9431 3575 9415
3575 9413 3577 9412 3577 9411 3563 9396
TIME...MOT...LOC 0229Z 235DEG 52KT 3564 9416
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snider864
WWUS54 KTSA 070240
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
840 PM CST Sun Mar 6 2022
ARC033-047-070250-
/O.EXP.KTSA.SV.W.0006.000000T0000Z-220307T0245Z/
Franklin AR-Crawford AR-
840 PM CST Sun Mar 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN AND
NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 845 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3551 9417 3559 9425 3566 9431 3575 9415
3575 9413 3577 9412 3577 9411 3563 9396
TIME...MOT...LOC 0240Z 232DEG 41KT 3571 9405
$$
SniderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:37 PM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 6, 5:37 PM CST, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 537 PM CST Sun Mar 6 2022 ...New AVIATION... .SHORT TERM... (Through Tonight) Issued at 154 PM CST Sun Mar 6 2022 Mid to late afternoon into the evening severe thunderstorms remain the main concern and focus of this forecast, with the primary question being where the front - and resultant instability south of it - eventually ends up. Currently, there is not much of the forecast area that is actually south of the front, as it extends from near Antlers east-northeastward through southern LeFlore and Sebastian counties before it swings more northward across parts of Franklin and Madison counties. Notable breaks in the cloud cover exist in parts of far northwest Arkansas, in addition to strong warm advection aloft, so it is plausible that the front could move more solidly northward into that part of the forecast area before initiation. Recent CAMs have shifted much of the lead, surface based development eastward, which makes sense given the position of the front. Shear and instability parameters favor damaging wind (possibly significant winds rather than marginally severe speeds) and tornadoes being the main concerns with along and pre-frontal development. The greatest tornado threat in our forecast area continues to look to be in whatever portion of northwest Arkansas ends up being south of the front, as the expected increase in shear later this afternoon/evening is maximized in this part of the forecast area. Eventually, a squall line will form this evening behind this initial development, with dry conditions arriving by sunrise Monday morning. && .LONG TERM... (Monday through Sunday) Issued at 154 PM CST Sun Mar 6 2022 Surface high pressure will make its way into the area during the day Monday and into Monday night, which should eventually bring a decrease in cloud cover from west to east through the day. An approaching upper level trough on Tuesday may bring some showers to far southeast Oklahoma but the uncertainty on how far north the precipitation will spread leads it to be left out of the official forecast at this time. After the cooldown to begin this work week, warmer temperatures can be expected Wednesday and Thursday, ahead of another strong cold front that will move through the area during the day Thursday and into Thursday night. Depending on how quickly the front moves through Thursday, fire weather may be a concern. Behind the Thursday cold front, it appears likely that wintry precipitation, mostly in the form of snow, will occur across much of the forecast area as an upper level trough swings through. How much precipitation falls in the colder air is in question, with QPF uncertainties continuing. For now, will carry around an inch of snow accumulation, especially across parts of northeast Oklahoma and into far northwest Arkansas. Besides the wintry precipitation considerations, very cold temperatures and resultant low wind chills can be expected, supported by both the GFS and ECMWF ensemble temperature anomaly guidance. Expect a quick rebound in temperatures over the weekend, as upper level flow shifts more southwesterly by the early part of the next work week. && .AVIATION... (00Z TAFS) Issued at 532 PM CST Sun Mar 6 2022 Scattered showers and thunderstorms will continue through the evening for most sites, with activity shifting east into western Arkansas sites later this evening and tonight. MVFR/IFR cigs will be common across the area tonight along with MVFR/IFR VSBYs within the heavier rain cores. Cold front will finally push all the way through the region tonight bringing strong northerly winds for the rest of the valid period. Ceilings should gradually clear rise from west to east overnight and into tomorrow morning with VFR conditions expected for most site by tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 29 47 27 51 / 50 0 0 0 FSM 39 51 31 55 / 100 0 0 10 MLC 34 48 30 53 / 80 0 0 10 BVO 27 47 25 51 / 60 0 0 0 FYV 32 46 25 52 / 100 0 0 0 BYV 33 44 29 49 / 100 0 0 0 MKO 32 46 28 50 / 80 0 0 0 MIO 29 43 26 49 / 80 0 0 0 F10 31 47 29 51 / 60 0 0 0 HHW 40 51 32 55 / 90 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22 LONG TERM....22 AVIATION...04
Hazardous weather outlook, Mar 6, 8:10 PM CST, 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 810 PM CST Sun Mar 6 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071145-Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-Crawford AR-Creek OK- Delaware OK-Franklin AR-Haskell OK-Latimer OK-Le Flore OK-Madison AR- Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-Okfuskee OK-Okmulgee OK- Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-Pushmataha OK-Rogers OK- Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-Washington OK- Washington AR-810 PM CST Sun Mar 6 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far southeast Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... A strong cold front has moved through most of northwest Arkansas this evening, ending the the overall tornado threat. A few severe storms will remain possible along and just north of the front through the remainder of the evening hours with quarter size hail possible in the stronger storms. Brief heavy rainfall will also be possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...High Wind Potential. TUESDAY and WEDNESDAY...No Hazards. THURSDAY...Winter Weather...Very High Fire Weather and High Wind Potential. FRIDAY...Winter Weather Potential and High Wind Potential. SATURDAY...Very High Fire Weather Potential. EXTENDED DISCUSSION... The storms will exit the region early Monday morning, with strong and gusty north to northwest winds and much cooler air moving into the area behind the front. An arctic cold front will sweep across the region late Thursday and Thursday night, ushering in much colder temperatures. Warm and windy conditions ahead of the front will raise fire weather concerns south of I-40 during the day. The potential for wintry weather remains Thursday night into Friday with some travel impacts possible. The details will continue to be refined in the coming days. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 6, 6:55 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CST Sun Mar 6 2022
ARZ001-OKZ063-070115-
Benton AR-Delaware OK-
655 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northwestern Benton
and southeastern Delaware Counties through 715 PM CST...
At 654 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
north of Colcord, moving northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Bella Vista... Gravette...
Decatur... Colcord...
Maysville... Hiwasse...
Lake Eucha State Park... Cherokee City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3617 9471 3629 9488 3650 9462 3650 9418
TIME...MOT...LOC 0054Z 229DEG 59KT 3632 9471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 7:14 PM CST, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CST Sun Mar 6 2022
ARZ002-011-070145-
Carroll AR-Madison AR-
714 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northeastern Madison
and eastern Carroll Counties through 745 PM CST...
At 714 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Marble, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Green Forest... Carrollton...
Rudd... Kingston...
Marble... Osage...
Rule... Dryfork...
Metalton... Connor...
Coin... Delmar...
Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.
&&
LAT...LON 3612 9334 3612 9348 3608 9348 3608 9345
3603 9345 3597 9352 3609 9369 3650 9334
3650 9330 3616 9330
TIME...MOT...LOC 0114Z 219DEG 45KT 3610 9355
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 7:17 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
717 PM CST Sun Mar 6 2022
OKZ049-070145-
Pushmataha OK-
717 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of southeastern
Pushmataha County through 745 PM CST...
At 717 PM CST, Doppler radar indicated a strong thunderstorm over
Cloudy, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Oleta... Cloudy...
Corinne...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3430 9542 3462 9494 3451 9494 3450 9505
3426 9505 3424 9508 3424 9515 3421 9515
3416 9526 3416 9533 3417 9533
TIME...MOT...LOC 0117Z 235DEG 39KT 3428 9527
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 7:39 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
739 PM CST Sun Mar 6 2022
ARZ029-OKZ072-074-076-070215-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
739 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of west central
Sebastian, east central Haskell, eastern Sequoyah and northern Le
Flore Counties through 815 PM CST...
At 739 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Bokoshe, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Sallisaw...
Muldrow... Roland...
Spiro... Arkoma...
Keota... Bokoshe...
Gans... Moffett...
Cowlington... Scullyville...
Braden... Mill Creek...
Cottonwood... Milton...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 309 and 326.
Interstate 540 between mile markers 11 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3512 9489 3524 9498 3557 9463 3529 9433
TIME...MOT...LOC 0139Z 235DEG 39KT 3521 9484
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 7:43 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
743 PM CST Sun Mar 6 2022
ARZ002-010-011-070215-
Carroll AR-Madison AR-Washington AR-
743 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of northwestern
Madison, Carroll and northeastern Washington Counties through 815 PM
CST...
At 743 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Clifty, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Berryville... Huntsville...
Eureka Springs... Green Forest...
Hindsville... Withrow Springs State Park...
Carrollton... Rudd...
Forum... Urbanette...
Rule... Grandview...
Clifty... Blue Eye...
Rockhouse... Cabanal...
Metalton... Mayfield...
Connor... Coin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for northwestern
Arkansas.
&&
LAT...LON 3605 9388 3620 9402 3624 9396 3623 9387
3630 9387 3631 9386 3631 9383 3632 9384
3650 9357 3650 9330 3627 9330
TIME...MOT...LOC 0143Z 235DEG 39KT 3627 9374
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Mar 6, 8:05 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
805 PM CST Sun Mar 6 2022
ARZ019-020-029-OKZ072-070230-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-
805 PM CST Sun Mar 6 2022
...A strong thunderstorm will impact portions of west central
Franklin, Crawford, northwestern Sebastian and eastern Sequoyah
Counties through 830 PM CST...
At 805 PM CST, Doppler radar indicated a strong thunderstorm over
Roland, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Natural Dam... Alma...
Muldrow... Roland...
Mulberry... Dyer...
Chester... Moffett...
Rudy... Lee Creek...
Fort Smith Regional Airport... Short...
Lake Fort Smith... Figure Five...
Kibler... Concord...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 23.
Interstate 40 in Oklahoma between mile markers 317 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3556 9399 3529 9443 3538 9443 3537 9445
3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3531 9455 3548 9473
3575 9424 3575 9415
TIME...MOT...LOC 0205Z 232DEG 41KT 3545 9451
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:23 PM CST | Severe Thunderstorm Warning | TSA | Benton | 32 min |
| Mar 6, 6:55 PM CST | Special Weather Statement | TSA | Benton | 20 min |
| Mar 6, 7:14 PM CST | Special Weather Statement | TSA | Carroll | 31 min |
| Mar 6, 7:43 PM CST | Special Weather Statement | TSA | Carroll | 32 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | TSA | Crawford | 25 min |
| Mar 6, 8:24 PM CST | Special Weather Statement | TSA | Madison | 36 min |
| Mar 6, 8:37 PM CST | Special Weather Statement | TSA | Madison | 38 min |
| Mar 6, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison | 26 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.